# SDR AALA202106219006

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 5,186 hours, 1,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY DOOR DAMPER CYLINDER LOW PRESSURE. SERVICED RIGHT EMERGENCY DOOR CYLINDER PER AMM 52-22-00.
